Asymptotics for the heat kernel in multicone domains

Pierre Collet, Mauricio Duarte, Servet Martínez, Arturo Prat-Waldron, Jaime San Martín

Resultado de la investigación: Contribución a una revistaArtículo


A multicone domain Ω⊆Rn is an open, connected set that resembles a finite collection of cones far away from the origin. We study the rate of decay in time of the heat kernel p(t, x, y) of a Brownian motion killed upon exiting Ω, using both probabilistic and analytical techniques. We find that the decay is polynomial and we characterize p(t, x, y) in terms of the Martin boundary of Ω at infinity, where α>0 depends on the geometry of Ω. We next derive an analogous result for tκ/2Px(T>t), with κ=1+α-n/2, where T is the exit time from Ω. Lastly, we deduce the renormalized Yaglom limit for the process conditioned on survival.

Idioma originalInglés
Páginas (desde-hasta)1269-1298
Número de páginas30
PublicaciónJournal of Functional Analysis
EstadoPublicada - 15 feb 2016

Áreas temáticas de ASJC Scopus

  • Análisis

Huella Profundice en los temas de investigación de 'Asymptotics for the heat kernel in multicone domains'. En conjunto forman una huella única.

  • Citar esto

    Collet, P., Duarte, M., Martínez, S., Prat-Waldron, A., & San Martín, J. (2016). Asymptotics for the heat kernel in multicone domains. Journal of Functional Analysis, 270(4), 1269-1298.